MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; 21-2960-24

ST PAUL DELTEC GRIPPER PLUS NEEDLES; 21-2960-24
Model Number 21-2960-24
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrected data: customer/facility phone number: (b)(6).Company representative phone number: (b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that when a negative pressure was applied to the product, air got mixed in.The customer suspected that the air may have come from the y-site.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- a device photograph was provided; this showed air in the tubing area.One used sampled was returned for evaluation.The examination of the returned device showed no defects.A syringe was attached to the device and fluid was injected in effort to duplicate the reported issue.The device was found to allow flow with no air entering the tubing.The reported issue was not confirmed with the returned sample.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
21-2960-24
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11169685
Report Number3012307300-2021-00406
Device Sequence Number2947317
Product Code FPA
UDI-Device Identifier10610586027680
UDI-Public10610586027680
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-2960-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1